# SDR TZR2005F00016

- Difficulty date: April 11, 2005
- Submitted: May 3, 2005
- Operation: Air carrier
- Aircraft: N409TE
- Make and model: Cessna 401A
- Aircraft serial: 401A0118
- Engine: Cont TSIO520*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: AEC520TI01
- Part serial: 1824012
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FROM EXHAUST VALVE TO TOP OF SPARK PLUG.  ECI CYLINDER. (SW05200507949) (K)
